ADVERTISEMENT

Q. What is your opinion about my right-sided abdominal cramps?

Answered by
Dr. Veerpal Singh Uppal
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Apr 22, 2017 and last reviewed on: Aug 28, 2021

Hi doctor,

The following symptoms started about four hours ago. I am experiencing cramps on my right side, near my hip bone. I feel them more in the front but at times, can feel it in my back. At first, the cramps were minutes apart, but now they are roughly 30 seconds apart. I am a 43 year old female. My height is 5'4" and weight is 140 lbs. I am not having any sort of bathroom issues. I have not had a menstrual cycle in the last three years due to uterine ablation. Kidney stones do run in the family. What is your suggestion about my cramps?

#

Hi,

Welcome to icliniq.com.

  • If it is manifested with high temperature and spasmatic pain, then we should think of acute conditions such as appendicitis, cholecystitis (gall bladder inflammation acute or chronic) or lower urinary tract infections.
  • If the pain is acute and worsening, then you must consider consulting your GP or family physician as soon possible.
  • If it is periodic, then I suggest you start antispasmodics or painkillers such as Ibuprofen 200 mg twice daily for three to four days to get temporary relief.

The Probable causes:

Previous chronic gynecological disorder or chronic GIT disease (gastrointestinal tract disease).

Investigations to be done:

1. CBC (complete blood count).
2. Abdominal ultrasound.
3. Biochemistry test includes CRP (C-reactive protein), ALAT (alanine aminotransferase), ASAT (aspartate aminotransferase), GGTP (gamma-glutamyl transpeptidase), etc.

Differential diagnosis:

1. Gallstones.
2. Kidney stones.
3. Oophoritis.

Probable diagnosis:

1. Salpingitis.
2. Oophoritis.
3. Gallstones.
4. Kidney stones.

Treatment plan:

pain killers, investigation and physician consultation.

Regarding follow up:

For further information consult an internal medicine physician online.---> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
How to find the reason for right lower abdominal pain?

.. understand your concerns. The cause of vague pain in the lower right abdomen could be due to cholecystitis, cholelithiasis, renal stone, muscular pain or side effect of some drug. Of the drugs you are taking, Wellbutrin - Bupropion has a known sid...   Read full

What is the reason for nausea, chest pain and dizziness during periods?

You might be having an inflammation of your gallbladder giving you nausea and sickness ...   Read full

Can food allergy cause stomach cramps, skin rashes, and white coated tongue?

Irritable bowel syndrome or malabsorption syndrome or food intolerance or obesity may also present like this ...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Alzheimer's Disease - an Overview
Alzheimer's is a neurodegenerative condition that can seriously hamper one's day to day activities and quality of life. ...  Read more»
My father is experiencing hospital delirium after ankle surgery. Please help.
Hi doctor, I am concerned about drug interaction for my father. He is experiencing hospital delirium after surgery. My ...  Read more»
Is there a chance for dengue reattack in the same season?
Hi doctor, I was diagnosed with dengue towards the end of last month. I was hospitalized for five days. I went through...  Read more»

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.